# SDR CNMA20090105

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 832, LBL 12 DEEP CORROSION ON SUPPORT ANGLE.  DAMAGED AREA TRIMMED OUT.  REINFORCED AREA WITH ANGLE IAW SRM VOL1, 53-00-01 FIG 8.  INSTALLED FASTENERS IAW SRM VOL 2, 51-31-01.
